# SDR UIEA2019122600124

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,804 hours, 24,825 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: AV311
- Part serial: 2650
- Condition: Failed
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING START LEFT ENGINE SPAR VALVE LIGHT DID NOT ILLUMINATE. ENGINE STABILIZED AND SHUT DOWN BY ITSELF.  REMOVED AND REPLACED LEFT SPAR VALVE ACTUATOR IAW AMM 28-22-11. OPS CHECKED GOOD.
